Alert archive / Wisconsin / Tornado Warnings in 2022

Tornado Warning 20, NWS Milwaukee, WI

October 12, 2022Milwaukee County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Oct 12, 2022, 12:10 PM CDT for Milwaukee County, Wisconsin. It was in force for 35 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2022, 12:10 PM CDT (17:10 UTC)
Expired
Oct 12, 2022, 12:45 PM CDT
In force
35 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Milwaukee County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 12:19 PM CDTTORNADO 01 W West Allis, WIPEAK WINDS AROUND 75 MPH, ENDED AROUND S 58TH ST BETWEEN W STACK DR AND S 57TH ST. LASTED LESS THAN 10 MINUTES. PATH LENGTH ABOUT 3 MILES.
Oct 12, 12:19 PM CDTTORNADO1 W West Allis, WIPEAK WINDS AROUND 75 MPH, ENDED AROUND S 58TH ST BETWEEN W STACK DR AND S 57TH ST. LASTED LESS THAN 10 MINUTES. PATH LENGTH ABOUT 3 MILES.
Oct 12, 12:24 PM CDTTSTM WND DMG1 Ese West Allis, WILARGE TREES DOWN ON HAYES AVENUE BETWEEN 72ND AND 74TH STREETS. POWER LINES DOWN ON 72ND STREET BETWEEN HAYES AVENUE AND BELOIT ROAD. TIME ESTIMATED FROM RADAR.
Oct 12, 12:26 PM CDTTSTM WND DMG1 E Butler, WIREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. ESTIMATED 50-60 MPH.
Oct 12, 12:30 PM CDTTSTM WND DMG2 W Saint Francis, WI3 INCH DIAMETER TREE LIMBS SNAPPED AT 2ND STREET AND PLAINFIELD AVENUE. TIME ESTIMATED FROM RADAR.
Oct 12, 12:30 PM CDTTSTM WND DMGSaint Francis, WILARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
Oct 12, 12:30 PM CDTTORNADOBrown Deer, WI
Oct 12, 12:34 PM CDTTSTM WND GST 592 W Cudahy, WIPEAK GUST AT MITCHELL INTERNATIONAL.
Oct 12, 12:40 PM CDTTSTM WND DMG1 W Saint Francis, WITREE BRANCHES DOWN ALONG E BOLIVAR AVE ALONG WITH SOME YARD DECORATIONS DAMAGED.
Oct 12, 12:46 PM CDTTSTM WND DMGWest Allis, WITREES DOWNED 68TH & HARRISON AND 65TH & CLEVELAND AVE MILWAUKEE/WEST ALLIS BORDER.
Oct 12, 12:52 PM CDTTSTM WND DMGMilwaukee, WIREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WFUS53 KMKX 121710
TORMKX
WIC079-121745-
/O.NEW.KMKX.TO.W.0020.221012T1710Z-221012T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
1210 PM CDT Wed Oct 12 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Tornado Warning for...
  Milwaukee County in southeastern Wisconsin...

* Until 1245 PM CDT.
    
* At 1209 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Menomonee Falls to
  Mukwonago, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St.
  Francis, Hales Corners, Fox Point, Bayside, West Milwaukee,
  Franklin, Glendale, River Hills, Milwaukee Hoan Bridge and
  Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4284 8784 4284 8807 4319 8806 4319 8789
      4316 8788 4312 8790 4310 8787 4307 8787
      4305 8789 4302 8790 4296 8785 4288 8785
      4285 8782
TIME...MOT...LOC 1709Z 244DEG 29KT 4319 8807 4284 8831 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

PATTERSON
4 follow-up statements
171 
WWUS53 KMKX 121722
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1222 PM CDT Wed Oct 12 2022

WIC079-121745-
/O.CON.KMKX.TO.W.0020.000000T0000Z-221012T1745Z/
Milwaukee WI-
1222 PM CDT Wed Oct 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
MILWAUKEE COUNTY...
        
At 1222 PM CDT, tornado producing storms were located along a line
extending from Bayside to Wind Lake, moving east at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado near New Berlin.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St. Francis,
Hales Corners, Fox Point, Bayside, West Milwaukee, Franklin,
Glendale, River Hills, Milwaukee Hoan Bridge and Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4284 8784 4284 8807 4319 8806 4319 8789
      4316 8788 4312 8790 4310 8787 4307 8787
      4305 8789 4302 8790 4296 8785 4288 8785
      4285 8782
TIME...MOT...LOC 1722Z 261DEG 33KT 4319 8790 4284 8814 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

PATTERSON
353 
WWUS53 KMKX 121727 CCA
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1227 PM CDT Wed Oct 12 2022

WIC079-121745-
/O.COR.KMKX.TO.W.0020.000000T0000Z-221012T1745Z/
Milwaukee WI-
1227 PM CDT Wed Oct 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
MILWAUKEE COUNTY...
        
At 1226 PM CDT, tornado producing storms were located along a line
extending from Bayside to Wind Lake, and are nearly stationary.
 
HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado near Brown Deer, Greenfield, and 
         West Allis. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Brown Deer, St. Francis,
Hales Corners, Fox Point, Bayside, West Milwaukee, Franklin,
Glendale, River Hills, Milwaukee Hoan Bridge and Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4284 8784 4284 8807 4319 8806 4319 8789
      4316 8788 4312 8790 4310 8787 4307 8787
      4305 8789 4302 8790 4296 8785 4288 8785
      4285 8782
TIME...MOT...LOC 1722Z 261DEG 33KT 4319 8790 4284 8814 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

PATTERSON
176 
WWUS53 KMKX 121736
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1236 PM CDT Wed Oct 12 2022

WIC079-121745-
/O.CON.KMKX.TO.W.0020.000000T0000Z-221012T1745Z/
Milwaukee WI-
1236 PM CDT Wed Oct 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MILWAUKEE COUNTY...
        
At 1236 PM CDT, tornado producing storms were located along a line
extending from 7 miles east of Bayside to near Franklin, moving east
at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy, Greendale,
St. Francis, Franklin and Milwaukee South Shore Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4284 8784 4284 8805 4301 8793 4302 8790
      4296 8785 4288 8785 4285 8782
TIME...MOT...LOC 1736Z 261DEG 33KT 4321 8775 4286 8799 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

PATTERSON
017 
WWUS53 KMKX 121746 RRA
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1246 PM CDT Wed Oct 12 2022

WIC079-121756-
/O.EXP.KMKX.TO.W.0020.000000T0000Z-221012T1745Z/
Milwaukee WI-
1246 PM CDT Wed Oct 12 2022

...THE TORNADO WARNING FOR SOUTHEASTERN MILWAUKEE COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4284 8784 4284 8805 4301 8793 4302 8790
      4296 8785 4288 8785 4285 8782
TIME...MOT...LOC 1746Z 261DEG 33KT 4322 8765 4287 8789 

$$

GAGAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Oct 12, 10:15 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Oct 12, 10:15 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1015 AM CDT Wed Oct 12 2022

.UPDATE...
(Issued 1012 AM CDT Wed Oct 12 2022)

Forecast details remain on track with the first cold front already
pushing through southern WI. Rain should shift eastward over the
remainder of the CWA going into the early afternoon.

CMiller

&&

.SHORT TERM...
(Issued 353 AM CDT Wed Oct 12 2022)

Today and Tonight:

Showers and thunderstorms have begun to blossom and increase in
coverage early this morning as the LLJ and strong WAA continue
to lift into central and southern Wisconsin. A weak elevated mixed
layer moving into the area has allowed for a pocket of elevated
instability, mostly within the hail growth region per the RAP. We
have had a few stronger storms develop already this morning and as
the deep-layer shear increases this morning it remains possible
we could see a few more stronger storms, which may push severe
limits at times. Hail is the main concern right now, but there
certainly is enough wind for precipitaion to help mix down
through the morning hours.

The cold front is currently moving across southern Minnesota and
central Iowa early this morning. Thunderstorms just ahead of and
along the front have increased in coverage as well as large-scale
ascent continues to increase with the leading edge of a longwave
trough moving in from the northern Plains. As this front moves
through our area later this morning, expect additional showers
and storms. The front clears south-central Wisconsin by 15-17Z
and eastern Wisconsin by 17-19Z. Thereafter, expect a break in the
precipitation and perhaps a clearing trend for a bit. With the
front moving through during the middle of the day, expect non-
diurnal temperatures with daytime high across eastern Wisconsin
occuring ahead of the cold front this morning, then falling into
the 50s. Across south-central Wisconsin, with clearing skies
expected sooner temperatures should warm into the lower 60s this
afternoon.

A second cold front, which is currently moving into North Dakota,
moves west to east across the area late this evening and into
tonight. This will usher in stronger cold air advection, another
round of showers, and an uptick in gusty west winds tonight. Winds
will relax behind the passage of this second front, but will
remain about 8-12 mph with temperatures falling into the upper
30s after midnight.

Anderson

&&

.LONG TERM...
(Issued 353 AM CDT Wed Oct 12 2022)

Thursday through Tuesday:

The main longwave trough will linger overhead through at least
the first half of the weekend. This cyclonic flow and pocket of
colder air aloft will favor a diurnal flareup of cloud cover each
day with the potential for diurnal showers. During this stretch,
daytime highs will likely remain in the 40s to lower 50s. With a
pocket of colder air aloft on Thursday, did bump up PoPs to
include mentions for showers areawide. There is a pocket of
elevated instability centered around -10C, so do think we will
likely see some graupel/small hail with the shower activity.
Should also see some gusty conditions prevail on Thursday and
daytime highs may struggle to climb into the lower 50s. Will need
to keep an eye on frost/freeze potential during this stretch.

For the latter half of the weekend and into next week, a stronger
shortwave rotates down across the region and ushers in an even
colder, Canadian air mass. NBM temperatures already show highs
only getting into the low to mid 40s for next week and lows
dropping down into the 20s for much of the area. This would be a
drier system coming down from the north, which could also bring a
punch of stronger north-northwest winds to the region.

Anderson

&&

.AVIATION...
(Issued 1012 AM CDT Wed Oct 12 2022)

A cold front is currently pushing through southern WI with steady
rain hot on its heels. A mixture of mostly MVFR and some VFR cigs
exist over southern WI with most of the MVFR cigs close the the
front. Expect this trend to continue into the early afternoon for
terminals in southern WI, with some increase in sfc wind gusts
directly behind the front. Skies may then briefly improve to VFR
following the rain with some breaks in the clouds before clouds
increase and some shower chances return tonight.

CMiller

&&

.MARINE...
(Issued 353 AM CDT Wed Oct 12 2022)

South to southwest gales will continue through mid-day ahead of a
cold front that will move east across Lake Michigan later this
morning. Gale Warnings remain in effect into the early afternoon
hours across all open waters of Lake Michigan. After the cold
front moves through later this morning, winds will become westerly
and will briefly decrease in speed through late afternoon. A small
craft advisory remains in effect for the nearshore waters through
4pm this afternoon.

Another cold front tracks east across Lake Michigan late tonight
into early Thursday morning, bringing another round of 20-30 kt
westerly winds. With stronger cold air advection behind the
second cold front, this will lead to a period of 20 to 30 knot
winds from the west to northwest on Thursday, strongest across the
south half of the lake. Did issue another small craft advisory
from 9pm this evening through 4 AM Thursday, which may need to be
extended if these stronger winds persist.

The colder air lingers across the region through this weekend,
with breezy conditions expected to persist. Early next week a
deepening surface low drops southeast across Ontario, which may
bring a bout of stronger northwest to north winds and perhaps the
potential for another round of gales.

Anderson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 until 1 PM Wednesday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 4 PM
     Wednesday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...9 PM
     Wednesday to 4 AM Thursday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 12, 3:02 AM CDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
302 AM CDT Wed Oct 12 2022

WIZ046-047-051-052-056>060-062>072-130815-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
302 AM CDT Wed Oct 12 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

There is a chance for thunderstorms through this morning. A few
storms could have strong, gusty winds and small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Frost is possible at times each night and early morning late in
the week and into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-130815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
302 AM CDT Wed Oct 12 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory remains in effect through early afternoon,
with the potential for a few gale force gusts. Another round of
stronger westerly winds will lead to another round of small craft
conditions late this evening and into Thursday morning.

A few thunderstorms remain possible through this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Small craft conditions may persist through Thursday afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-130815-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
302 AM CDT Wed Oct 12 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

South to southwest gales continue into early afternoon. A Gale
Warning is in effect.

A few thunderstorms are possible through this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Local storm report, Oct 12, 11:50 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1150 AM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND GST     HARTFORD                43.33N 88.39W
10/12/2022  E60 MPH          WASHINGTON         WI   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

PC
Local storm report, Oct 12, 12:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 PM CDT WED OCT 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TORNADO          WHITEWATER              42.84N 88.74W
10/12/2022                   WALWORTH           WI   PUBLIC

            OBSERVED ROTATION/CONDENSATION FUNNEL IN
            CONTACT WITH THE GROUND JUST SOUTH OF
            HIGHWAY 12 AND HIGHWAY 59.

&&

PC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 2:50 AM CDTSmall Craft AdvisoryMKX43 hr
Oct 12, 3:00 AM CDTSpecial Weather StatementMKXGreen30 min
Oct 12, 11:27 AM CDTTornado WarningMKXJefferson, Waukesha33 min
Oct 12, 11:31 AM CDTTornado WarningMKXJefferson, Waukesha29 min
Oct 12, 11:41 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington49 min
Oct 12, 11:46 AM CDTTornado WarningMKXJefferson, Rock, Walworth, Waukesha29 min
Oct 12, 11:49 AM CDTSpecial Marine WarningMKX86 min
Oct 12, 11:49 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha5 min
Oct 12, 11:52 AM CDTTornado WarningMKXKenosha, Waukesha23 min
Oct 12, 12:02 PM CDTSevere Thunderstorm WarningMKXMilwaukee43 min
Oct 12, 12:07 PM CDTTornado WarningMKXOzaukee23 min
Oct 12, 12:08 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth67 min
Oct 12, 12:13 PM CDTTornado WarningMKXKenosha, Racine, Walworth, Waukesha47 min
Oct 12, 12:57 PM CDTTornado WarningMKXKenosha18 min
Oct 12, 1:12 PM CDTSpecial Marine WarningMKX63 min

Nearby

Tornado Warnings in Wisconsin, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.